# SDR 9809521149

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 HYDRAULIC SYSTEM INDICATED TOTAL LOSS OF FLUID.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE HYDRAULIC KIT AND REPLACED LINE IN CENTER WHEEL WELL.  LEAK AND OPERATIONAL CHECK OK.
